# SDR YENA2023005020496

- Difficulty date: April 30, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 41,256 hours, 14,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1957, FLL-BOG. 'NOTICEABLE  ODOR IN CABIN  DURING DESCENT  AND TAXI IN ( LEVEL 1 ) CORRECTION " ENTERING AIRCRAFT  PARKED AT  THE GATE A STRONG ODOR WAS PRESENT IN  THE COCKPIT AND THROUGHOUT THE CABIN "; “COMPLIED WITH INFO NOTICE 2017 T015 SECTION A  ISOLATED FAULT TO  TYPE 10  (A)1 C PER TSM 05-50-00-810-085 –B / TSM 05-50-00-810-085 D. AIRCRAFT IS OK FOR SERVICE SEE ITEM 1 ON LOG PAGE 3656970 FOR APU BLEED DEFERRAL.'
